mailto:uumlib@uum.edu.my 24x7 Service; AnyTime; AnyWhere

Items where Author is "Ahmad, N."

Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.

Article

Jameel, A.F. and Saaban, Azizan and Altaie, S.A. and Anakira, N.R. and Alomari, A.K. and Ahmad, N. (2018) Solving first order nonlinear fuzzy differential equations using Optimal Homotopy Asymptotic Method. International Journal of Pure and Applied Mathematics, 118 (1). pp. 49-64. ISSN 1311-8080

This list was generated on Wed Jun 29 21:45:02 2022 +08.